# SDR ASAA9680221

- Difficulty date: October 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N968AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53016
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 014597101
- Condition: Discharged
- Location: Cabin
- Part time: 8 hours
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - FLT 304 - FORWARD SECTION OF EMERGENCY EXIT FLOOR TRACK LIGHTS INOPERATIVE.  REPLACED BATTERIES IN SECOND PACK AND LIGHTS OPERATED NORMALLY.  (M)
